Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 67, NWS Omaha, NE

May 7, 2015Gage County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 7, 2015, 2:50 PM CDT for Gage County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2015, 2:50 PM CDT (19:50 UTC)
Expired
May 7, 2015, 3:15 PM CDT
In force
25 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Gage County, NE

The radar

The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 12:18 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 7, 12:18 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1218 PM CDT THU MAY 7 2015

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 345 AM CDT THU MAY 7 2015

FORECAST CONCERNS IN THE SHORT TERM WILL BE ADDITIONAL RAIN
THROUGH THE WEEKEND AND IMPACT ON LOCATIONS THAT ALREADY HAD
HEAVY RAIN...POTENTIAL FOR SEVERE WEATHER LATER TODAY AND
TONIGHT.

ACTIVE EVENING WITH ISOLATED SEVERE WEATHER INCLUDING A TORNADO
IN JEFFERSON COUNTY AND VERY HEAVY RAIN INCLUDING A REPORT OF 8.97
INCHES AT SWANTON THROUGH MIDNIGHT AND 7.69 INCHES AT WILBER
THROUGH MIDNIGHT.

THE 00Z H5 PATTERN SHOWED LOW PRESSURE OVER SOUTH DAKOTA...WITH
CLOSED LOW PRESSURE OVER WASHINGTON STATE AND OREGON. AT H7...THERE
WAS A SPEED MAX OF 45KTS OVER THE FORECAST AREA WITH A POCKET OF H7
MOISTURE FROM NEBRASKA INTO KANSAS.  AT H85...THE GULF WAS OPEN WITH
+10 TO 15 DEG C DEWPOINTS FROM SOUTH TO NORTH ACROSS THE PLAINS
DRIVEN BY A CORRIDOR OF 40KT SOUTH WINDS.

THE FIRST SHORTWAVE LIFTED NORTHEAST LAST EVENING...WITH A SECOND
RIPPLE LIFTING THROUGH THE FLOW THIS MORNING. THE SHORT RANGE MODELS
ARE IN GOOD AGREEMENT THAT THE CLOSED LOW OVER THE PACIFIC NORTHWEST
DROPS SOUTH ACROSS CALIFORNIA THEN MOVES TO THE FOUR CORNERS AREA BY
12Z SATURDAY AND EVENTUALLY SHIFTING INTO SOUTHWEST NEBRASKA BY 12Z
SUNDAY.

HI-RESOLUTION MODELS SHOW THAT SHOWERS AND THUNDERSTORMS WILL BE
ONGOING EARLY THIS MORNING...HOWEVER AS THE LOW LEVEL JET
WEAKENS...SO SHOULD THE STORMS.  THERE MAY BE ANOTHER WEAKER SPEED
MAX THAT COMES THROUGH IN THE AFTERNOON.  THE NAM/HIRES NMM HAVE
THIS...WHILE THE HI RES ARW/GFS IS DRY OR JUST IN THE SOUTHEAST PART
OF THE FORECAST AREA.  DRIER AIR DOES WORK INTO THE NORTHWEST PART
OF THE FORECAST AREA...HOWEVER AHEAD OF THE COLD FRONT...PWATS
REMAIN HIGH BETWEEN 1-1.5 INCHES.  DEPENDING ON THE
CLOUDCOVER...THERE IS THE POTENTIAL FOR INSTABILITY TO INCREASE TO
1000-2500J/KG AND LI/S AROUND -4 TO -8.  DEEP LAYER SHEAR IS AROUND
25 TO 30KTS.  AHEAD OF THE COLD FRONT WILL MAINTAIN CHANCE FOR
SHOWERS AND THUNDERSTORMS.  SEVERE STORMS WILL BE CONDITIONAL ON
HEATING TODAY.  SPC HAS A MARGINAL RISK FOR SEVERE STORMS...WITH THE
SLIGHT RISK NOSING IN TOWARD JEFFERSON COUNTY.  THE DEVELOPMENT OF
THUNDERSTORMS IS PROBLEMATIC TOO IN REGARD TO HEAVY RAIN.  UNTIL WE
SIGNIFICANTLY DRY OUT...STORMS THAT FORM IN THE MOIST AIR WILL BE
CAPABLE TO PRODUCE LOCALLY HEAVY RAIN.

TONIGHT...THE PROGRESS OF THE COLD FRONT IS SLOW...GENERALLY PUSHING
ACROSS SOUTHEAST NEBRASKA TOWARD FALLS CITY. INCLUDED HIGHER POPS
IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA WITH SPOTTIER
PRECIPITATION FARTHER NORTH. SOUTHWEST FLOW ALOFT WILL ABOVE THE
SURFACE FRONT AND MOISTURE IN THE AREA WILL KEEP THE SHOWERS AND
THUNDERSTORMS GOING NEAR THE KANSAS AND MISSOURI BORDERS FRIDAY
THROUGH SATURDAY MORNING...HOWEVER DRY AIR AND WEAKER FORCING
SHOULD LIFT THE COVERAGE OF PRECIPITATION FARTHER NORTH. IMPACTS
OF THE APPROACHING TROF SATURDAY AFTERNOON SHOULD INCREASE SHOWERS
AND THUNDERSTORMS ACROSS THE SOUTHWEST TOWARD FAIRBURY.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 AM CDT THU MAY 7 2015

SATURDAY NIGHT...THE CLOSED H5 LOW MOVES INTO THE WESTERN PLAINS.
THIS SHOULD PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS
THE AREA WITH THE RAIN LIFTING NORTH AND THE DRY SLOT WORKING INTO
THE SOUTHWEST TOWARD FAIRBURY. THE SURFACE LOW IS FORECAST TO
TRACK FROM SOUTHWEST NEBRASKA TOWARD NORTHEAST NEBRASKA. SEVERE
STORMS WILL BE SOMETHING MONITOR WITH THE TRACK OF THIS STORM.
WRAPAROUND MOISTURE IS PROGGED TO AFFECT NORTHEAST NEBRASKA MONDAY
WITH SOME NEGATIVE H85 TEMPERATURES MONDAY MORNING. STILL PLENTY
OF TIME TO ADD A MIX IF NEEDED.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1215 PM CDT THU MAY 7 2015

SFC CDFNT IS MOVG THROUGH KOFK ATTM AND WILL MOV THROUGH KOMA/KLNK
BY MID AFTERNOON SWITCHING THE SW WINDS TO NORTHWEST. ISO SHRA
WILL CONT TO BE POSSIBLE AT KOFK FOR A COUPLE MORE HOURS ALONG
WITH MVFR CIGS BEFORE CIG HEIGHTS INCREASE TO VFR AND RAIN MOVES
OUT. AT KOMA/KLNK THERE IS A SLIGHT CHANCE OF A SHRA OR EVEN TSRA
THIS AFTN BUT ANY ACTIVITY WILL BE ISO AND MAINLY S OF BOTH TAF
SITES AND THUS WILL LEAVE THEM DRY ATTM. OTHERWISE VFR CONDS ARE
EXPECTED AT KOMA/KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

SHORT TERM...DERGAN/ZAPOTOCNY
LONG TERM...ZAPOTOCNY
AVIATION...BOUSTEAD
Hazardous weather outlook, May 7, 12:23 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1223 PM CDT THU MAY 7 2015

IAZ043-055-056-069-079-080-090-091-NEZ034-045-050>053-065>068-078-
088>093-080730-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
1223 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ALONG A COLD
FRONT. SEVERE WEATHER IS GENERALLY NOT EXPECTED...THOUGH SMALL
HAIL AND GUSTY WINDS WOULD BE POSSIBLE WITH ANY STORM THAT DOES
DEVELOP SOUTHEAST OF A LINE FROM ONAWA TO OMAHA TO LINCOLN. THE
CHANCE OF NON-SEVERE THUNDERSTORMS CONTINUES OVERNIGHT IN FAR
SOUTHEAST NEBRASKA.

FLOODING OR ELEVATED RIVER LEVELS CONTINUE TO AFFECT THE BIG BLUE
RIVER...TURKEY CREEK...LINCOLN CREEK...THE SALT CREEK... AND
WAHOO CREEK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. MORE STORMS
WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY
NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

NEZ011-012-015>018-030>033-042>044-080730-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-DODGE-
1223 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY. HEAVY
RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, May 7, 11:44 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 SSE MILFORD           40.69N 97.01W
05/07/2015  M6.10 INCH       SALINE             NE   COCORAHS

0700 AM     HEAVY RAIN       1 SW EAGLE              40.81N 96.45W
05/07/2015  M6.08 INCH       CASS               NE   COCORAHS

0700 AM     HEAVY RAIN       4 N CRETE               40.68N 96.96W
05/07/2015  M6.05 INCH       SALINE             NE   COCORAHS

0700 AM     HEAVY RAIN       3 SSW LINCOLN           40.78N 96.71W
05/07/2015  M6.87 INCH       LANCASTER          NE   COCORAHS

0700 AM     HEAVY RAIN       1 ENE LINCOLN           40.82N 96.67W
05/07/2015  M6.82 INCH       LANCASTER          NE   COCORAHS

0700 AM     HEAVY RAIN       6 WSW LINCOLN           40.78N 96.79W
05/07/2015  M6.80 INCH       LANCASTER          NE   COCORAHS

0700 AM     HEAVY RAIN       6 S LINCOLN             40.73N 96.69W
05/07/2015  M6.31 INCH       LANCASTER          NE   COCORAHS

0700 AM     HEAVY RAIN       4 SSE LINCOLN           40.76N 96.66W
05/07/2015  M6.28 INCH       LANCASTER          NE   COCORAHS

0700 AM     HEAVY RAIN       5 SE LINCOLN            40.77N 96.62W
05/07/2015  M6.10 INCH       LANCASTER          NE   COCORAHS

0700 AM     HEAVY RAIN       PAPILLION               41.16N 96.04W
05/07/2015  M3.32 INCH       SARPY              NE   CO-OP OBSERVER

0700 AM     HEAVY SLEET      PRAGUE                  41.31N 96.81W
05/07/2015  M2.16 INCH       SAUNDERS           NE   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BENNINGTON              41.37N 96.16W
05/07/2015  M3.32 INCH       DOUGLAS            NE   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 NW DORCHESTER         40.67N 97.14W
05/07/2015  M5.37 INCH       SALINE             NE   COCORAHS

0700 AM     HEAVY RAIN       CORTLAND                40.51N 96.71W
05/07/2015  M5.31 INCH       GAGE               NE   COCORAHS

&&

J-E.KLISH
Local storm report, May 7, 11:47 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1147 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     HEAVY RAIN       3 SE BRAINARD           41.15N 96.96W
05/07/2015  M3.15 INCH       BUTLER             NE   TRAINED SPOTTER

&&

DFOBERT
Special weather statement, May 7, 2:13 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
213 PM CDT THU MAY 7 2015

NEZ090-071930-
JOHNSON NE-
213 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON AND NORTHEASTERN
GAGE COUNTIES UNTIL 230 PM CDT...

AT 213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF STERLING...OR 17 MILES EAST OF BEATRICE...MOVING EAST
AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TECUMSEH...STERLING...COOK AND CRAB ORCHARD.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 195 AND
211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN OMAHA.

&&

LAT...LON 4030 9638 4032 9646 4039 9647 4052 9636
      4052 9614 4029 9620
TIME...MOT...LOC 1913Z 261DEG 16KT 4035 9642

BOUSTEAD
Special weather statement, May 7, 2:32 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
232 PM CDT THU MAY 7 2015

NEZ090-072000-
JOHNSON NE-
232 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 300
PM CDT...

AT 231 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STERLING...OR 21 MILES EAST OF BEATRICE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TECUMSEH AND COOK.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 197 AND
211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN OMAHA.

&&

LAT...LON 4033 9636 4034 9643 4038 9643 4052 9628
      4052 9614 4033 9619
TIME...MOT...LOC 1931Z 257DEG 16KT 4038 9636

BOUSTEAD
Special weather statement, May 7, 2:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
242 PM CDT THU MAY 7 2015

NEZ088-089-072030-
JEFFERSON NE-GAGE NE-
242 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON AND
SOUTHWESTERN GAGE COUNTIES UNTIL 330 PM CDT...

AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOLLENBERG...OR 16 MILES NORTHEAST OF WASHINGTON...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WYMORE...BLUE SPRINGS AND ODELL.

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 7 AND 14.

LAT...LON 4021 9681 4010 9657 4000 9673 4000 9700
TIME...MOT...LOC 1941Z 223DEG 14KT 4003 9691

BOUSTEAD
Special weather statement, May 7, 2:46 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
246 PM CDT THU MAY 7 2015

IAZ079-080-090-091-072030-
FREMONT IA-PAGE IA-MILLS IA-MONTGOMERY IA-
246 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...SOUTHEASTERN
MILLS...NORTHWESTERN PAGE AND NORTHEASTERN FREMONT COUNTIES UNTIL 330
PM CDT...

AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EMERSON TO NEAR SIDNEY...
AND MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SIDNEY...EMERSON...ELLIOTT...RANDOLPH...IMOGENE AND PIERCE RECREATION
AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 23 AND 33.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 16 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN OMAHA.

&&

LAT...LON 4078 9539 4075 9568 4114 9539 4115 9516
TIME...MOT...LOC 1946Z 235DEG 10KT 4100 9541 4079 9557

BOUSTEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:19 PM CDTSpecial Weather StatementOAXSaline41 min
May 6, 7:35 PM CDTTornado WarningOAXJefferson25 min
May 6, 7:43 PM CDTFlash Flood WatchOAXButler, Jefferson, Lancaster, Saline, Saunders, Seward8 hr
May 6, 7:55 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Saunders, Seward50 min
May 6, 7:58 PM CDTTornado Warning Tornado observedOAXJefferson32 min
May 6, 8:22 PM CDTTornado WarningOAXSaline11 min
May 6, 8:33 PM CDTTornado WarningOAXLancaster27 min
May 6, 8:34 PM CDTFlash Flood WarningOAXJefferson, Saline4 hr
May 6, 8:41 PM CDTSpecial Weather StatementOAXSaline49 min
May 6, 8:46 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline44 min
May 6, 9:08 PM CDTSpecial Weather StatementOAXSaunders52 min
May 6, 9:17 PM CDTSpecial Weather StatementOAXLancaster28 min
May 6, 9:34 PM CDTAreal Flood AdvisoryOAXGage, Lancaster, Saline, Seward3 hr
May 6, 9:35 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson40 min
May 6, 9:56 PM CDTFlash Flood WarningOAXGage, Lancaster, Saline, Seward3 hr
May 6, 10:21 PM CDTSevere Thunderstorm WarningOAXGage39 min
May 6, 10:22 PM CDTSpecial Weather StatementOAXLancaster23 min
May 6, 10:38 PM CDTTornado WarningOAXGage, Lancaster24 min
May 6, 10:53 PM CDTTornado WarningOAXGage, Jefferson37 min
May 6, 11:00 PM CDTTornado WarningOAXGage, Lancaster, Otoe30 min
May 6, 11:21 PM CDTRiver Flood WarningOAXSaline63 hr
May 6, 11:21 PM CDTSevere Thunderstorm WarningOAXCass, Otoe39 min
May 6, 11:39 PM CDTAreal Flood AdvisoryOAXCass, Douglas, Sarpy, Saunders3 hr
May 6, 11:40 PM CDTSpecial Weather StatementOAXGage, Lancaster, Saline35 min
May 6, 11:51 PM CDTRiver Flood WarningOAXLancaster30 hr
May 7, 12:02 AM CDTSpecial Weather StatementOAXCass, Douglas, Otoe, Sarpy43 min
May 7, 12:20 AM CDTRiver Flood WarningOAXSaunders45 hr
May 7, 12:20 AM CDTRiver Flood WarningOAXLancaster32 hr
May 7, 12:20 AM CDTRiver Flood WarningOAXCass47 hr
May 7, 12:28 AM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Saline, Seward7 hr
May 7, 12:42 AM CDTSpecial Weather StatementOAXSeward33 min
May 7, 12:56 AM CDTSpecial Weather StatementOAXCass, Otoe34 min
May 7, 12:58 AM CDTRiver Flood WarningOAXGage4 days
May 7, 12:58 AM CDTRiver Flood WarningOAXGage4 days
May 7, 1:00 AM CDTRiver Flood WarningOAXJefferson71 hr
May 7, 1:51 AM CDTAreal Flood AdvisoryOAXSaunders6 hr
May 7, 2:32 AM CDTAreal Flood AdvisoryOAXButler, Lancaster, Saline, Saunders, Seward6 hr
May 7, 2:38 AM CDTAreal Flood AdvisoryOAXCass, Douglas, Sarpy, Saunders6 hr
May 7, 4:02 AM CDTRiver Flood WarningOAXSaline4 days
May 7, 4:25 AM CDTRiver Flood WarningOAXSaunders61 hr
May 7, 5:14 AM CDTAreal Flood WarningOAXSaunders6 hr
May 7, 7:19 AM CDTRiver Flood WarningOAXSaunders7 days
May 7, 7:27 AM CDTAreal Flood WarningOAXGage, Jefferson, Lancaster, Saline12 hr
May 7, 8:25 AM CDTAreal Flood AdvisoryOAXButler, Lancaster, Saline, Saunders, Seward9 hr
May 7, 8:30 AM CDTAreal Flood AdvisoryOAXCass, Douglas, Sarpy, Saunders5 hr
May 7, 9:46 AM CDTRiver Flood WarningOAXOtoe50 hr
May 7, 9:46 AM CDTRiver Flood WarningOAXNemaha61 hr
May 7, 9:46 AM CDTRiver Flood WarningOAXRichardson66 hr
May 7, 10:33 AM CDTRiver Flood WarningOAXCass54 hr
May 7, 2:13 PM CDTSpecial Weather StatementOAXJohnson17 min
May 7, 2:32 PM CDTSpecial Weather StatementOAXJohnson28 min
May 7, 2:42 PM CDTSpecial Weather StatementOAXGage48 min
May 7, 3:28 PM CDTSpecial Weather StatementOAXNemaha32 min
May 7, 3:49 PM CDTSpecial Weather StatementOAXGage41 min
May 7, 4:27 PM CDTSpecial Weather StatementOAXNemaha33 min
May 7, 4:37 PM CDTSpecial Weather StatementOAXPawnee53 min
May 7, 5:14 PM CDTSevere Thunderstorm WarningOAXNemaha, Pawnee, Richardson16 min
May 7, 5:35 PM CDTSpecial Weather StatementOAXGage, Pawnee40 min
May 7, 6:39 PM CDTSevere Thunderstorm WarningOAXJohnson17 min
May 7, 6:55 PM CDTSevere Thunderstorm WarningOAXPawnee, Richardson35 min
May 7, 6:59 PM CDTSpecial Weather StatementOAXOtoe46 min
May 7, 2:46 PM CDTSpecial Weather StatementOAXMills44 min
May 7, 4:25 PM CDTSpecial Weather StatementOAXMontgomery50 min
May 7, 4:41 PM CDTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.